Paracetamol 650mg - Pharmaniaga 650mg...

Paracetamol 650mg - Pharmaniaga 650mg - 1 strip

Paracetamol-based analgesic that provides fast, gentle relief of pain and discomfort associated with:

  • Headaches, including Migraine
  • Body Aches
  • Muscular Aches & Pains
  • Cold & Flu Symptoms
  • Joint Pain/Osteoarthritis
  • Period Pain
  • Toothaches
  • Sore Throat
  • Fever
Quantity Unit Discount You Save
10 RM0.50 RM5.00
50 RM2.00 RM100.00
 

Active Ingredients

  • Paracetamol 650mg

Indication/Uses

  • Adult & children: 12 years 1-2 tablets 3 times daily or as required 
  • Max: 4g/day
182101821
5 Reviews

Good Product Quallity
Product good in contition, the quality is quite good.
on

Good Product Quallity
Product good in contition, the quality is quite good.
on

Good Product Quallity
Product condition is very good!
on

Nice!
Good quality!
on

OK good
good
on

Grade Comments (0)

No customer reviews for the moment.
Product added to wishlist
Product added to compare.

This site uses cookies to personalize your experience, analyze site traffic and keeps track of items stored in your shopping basket.

By clicking ACCEPT or continuing to browse the site, you are agreeing to our use of cookies. See our Privacy Policy here for more details